# SDR 2008UALA01001

- Difficulty date: February 23, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 47,203 hours, 7,089 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT LANDED UNDER AMBER ALERT DUE TO A FAILED CENTER HYDRAULIC SYSTEM.  NORMAL LANDING, BUT FLIGHT HAD TO BE TOWED TO GATE.  FOUND FLEX HOSE TORN BY NOSE STEERING ACTUATOR.  REPLACED HOSE.  SERVICED HYD SYS.   OP CHECKED OK. NO LEAK. ACFT OK FOR SERVICE.
